# SDR SWIA201334417

- Difficulty date: August 27, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 30,194 hours, 41,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT & PLASTIC COVER LOOSE.  FLT#6268 REPLACED FLOOR LEVEL EMERGENCY LIGHT & RESECURED PLASTIC COVER.  PN 10-1307-3
